zbMATH — the first resource for mathematics

On bisingular integral operators and convolution operators on a quadrant. (English. Russian original) Zbl 0314.47028
Sov. Math., Dokl. 16, 330-334 (1975); translation from Dokl. Akad. Nauk SSSR 221, 279-282 (1975).
47Gxx Integral, integro-differential, and pseudodifferential operators
47B35 Toeplitz operators, Hankel operators, Wiener-Hopf operators
45E10 Integral equations of the convolution type (Abel, Picard, Toeplitz and Wiener-Hopf type)
PDF BibTeX Cite